# SDR ASAA2014072608801

- Difficulty date: July 26, 2014
- Submitted: August 13, 2014
- Operation: Air carrier
- Aircraft: N797AS
- Make and model: Boeing 737490
- Aircraft serial: 28892
- Aircraft time: 50,736 hours, 28,407 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654581766
- Condition: Damaged
- Location: Bs 351
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STUB FRAME HAS FIVE DAMAGED FASTENER HOLES AT BS 351 BETWEEN STRINGERS 16 - 17L.   ACFT GROUNDED.  REPAIRED FRAME IAW EA AD20121205-400-53-107.
